# SDR UPS02238742

- Difficulty date: June 14, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI CRACK ON FRAME BS 540 AT CARGO DOOR FITTING.  CRACKED LUG OF BS 540 FRAME AT MCD LATCH SUPPORT FITTING CUT AWAY IAW SRM 51-40-3.  REPAIR PARTS FABRICATED IAW SRM 51-40-3.  PARTS INSTALLED IAW SRM 51-30-02 AND SRM 51-40-3.
